# SDR SWIA201024698

- Difficulty date: August 2, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 38,291 hours, 31,827 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR FITTING CRACKED.  (C-CHECK)  REPLACED FITTING.
